# SDR MASA2008102900756

- Difficulty date: October 29, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 10,988 hours, 8,390 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2926 PHX-RON.  LT FWD AND AFT EMERGENCY DOORS INTERMITTENT CAUTION MESSAGES.  MX ADJUSTED FWD AND AFT OVERWING DOOR SENSORS.
